# SDR UIEA2018041800727

- Difficulty date: April 18, 2018
- Submitted: April 20, 2018
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 93,402 hours, 18,590 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Transducer
- Part number: 38760841
- Part serial: 41595
- Condition: Malfunctioned
- Location: Apu Duct Press
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

APU INOPERATIVE.   APU DUCT PRESSURE DROPPED OFF.  IAW DDG 49-11-01A CAT LOG PAGE  947614 COMPLIED WITH ECM 2018P-529, AND REMOVED AND REPLACED TOTAL PRESSURE TRANSDUCER IAW AMM 49-56-02.  APU OPS CHECKED IAW AMM 49-11-00. OPS CHECKED NORMAL.
